Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 102

1.
2.

Dapsone induced cholangitis as a part of dapsone syndrome: a case report.

Itha S, Kumar A, Dhingra S, Choudhuri G.

BMC Gastroenterol. 2003 Aug 11;3:21.

3.

Dapsone syndrome--first Malaysian paediatric case report.

Zurina Z, Elizawaty O, Thevarajah S, Norlijah O.

Med J Malaysia. 2012 Feb;67(1):105-7.

5.

Complete atrioventricular block associated with dapsone therapy: a rare complication of dapsone-induced hypersensitivity syndrome.

Zhu KJ, He FT, Jin N, Lou JX, Cheng H.

J Clin Pharm Ther. 2009 Aug;34(4):489-92. doi: 10.1111/j.1365-2710.2008.00991.x.

PMID:
19583683
6.

Dapsone hypersensitivity syndrome: A rare life threatening complication of dapsone therapy.

Vinod KV, Arun K, Dutta TK.

J Pharmacol Pharmacother. 2013 Apr;4(2):158-60. doi: 10.4103/0976-500X.110917.

7.

Dapsone hypersensitivity syndrome.

Prussick R, Shear NH.

J Am Acad Dermatol. 1996 Aug;35(2 Pt 2):346-9.

PMID:
8698924
8.

Dapsone hypersensitivity syndrome in non-leprosy patients: a retrospective study of its incidence in a tertiary referral center in Taiwan.

Sheen YS, Chu CY, Wang SH, Tsai TF.

J Dermatolog Treat. 2009;20(6):340-3. doi: 10.3109/09546630802691317.

PMID:
19954390
9.

Dapsone hypersensitivity syndrome: a clinico-epidemiological review.

Agrawal S, Agarwalla A.

J Dermatol. 2005 Nov;32(11):883-9.

PMID:
16361748
10.

Case reports: treatment of nevirapine-associated dress syndrome with intravenous immune globulin (IVIG).

Fields KS, Petersen MJ, Chiao E, Tristani-Firouzi P.

J Drugs Dermatol. 2005 Jul-Aug;4(4):510-3.

PMID:
16004028
11.

[Drug rash with eosinophilia and systemic symptoms (DRESS) attributed to the oral skin-care supplement Imedeen].

van Leeuwen JF, van der Hooft CS, Vos LE, Bekkenk MW, van Zuuren EJ, Stricker BH.

Ned Tijdschr Geneeskd. 2005 Jun 11;149(24):1353-6. Dutch.

PMID:
16008041
12.

Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs.

Lee JH, Park HK, Heo J, Kim TO, Kim GH, Kang DH, Song GA, Cho M, Kim DS, Kim HW, Lee CH.

J Korean Med Sci. 2008 Jun;23(3):521-5. doi: 10.3346/jkms.2008.23.3.521.

13.

Dapsone hypersensitivity. The sulfone syndrome revisited.

Tomecki KJ, Catalano CJ.

Arch Dermatol. 1981 Jan;117(1):38-9.

PMID:
6450569
14.

The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug.

Kano Y, Shiohara T.

Immunol Allergy Clin North Am. 2009 Aug;29(3):481-501. doi: 10.1016/j.iac.2009.04.007. Review.

PMID:
19563993
15.
16.

Drug rash with eosinophilia and systemic signs syndrome in a patient with multiple sclerosis.

Caruso A, Vecchio R, Patti F, Neri S.

Clin Ther. 2009 Mar;31(3):580-4. doi: 10.1016/j.clinthera.2009.03.011.

PMID:
19393848
17.

Drug-induced hypersensitivity syndrome: drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by aspirin treatment of Kawasaki disease.

Kawakami T, Fujita A, Takeuchi S, Muto S, Soma Y.

J Am Acad Dermatol. 2009 Jan;60(1):146-9. doi: 10.1016/j.jaad.2008.07.044.

PMID:
19103366
18.

Dapsone-induced sulfone syndrome.

Lee KB, Nashed TB.

Ann Pharmacother. 2003 Jul-Aug;37(7-8):1044-6.

PMID:
12841817
19.

Sulfone syndrome in a patient receiving steroids for pemphigus.

Barnard GF, Scharf MJ, Dagher RK.

Am J Gastroenterol. 1994 Nov;89(11):2057-9.

PMID:
7942736
20.

Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients.

Ben m'rad M, Leclerc-Mercier S, Blanche P, Franck N, Rozenberg F, Fulla Y, Guesmi M, Rollot F, Dehoux M, Guillevin L, Moachon L.

Medicine (Baltimore). 2009 May;88(3):131-40. doi: 10.1097/MD.0b013e3181a4d1a1.

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk